MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE WHISPER MS GUIDE WIRE
Model Number 1005357H
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: estimated date of event.The device was not returned for analysis.The lot history record (lhr) for this product could not be reviewed because the product was not returned for evaluation and the lot number was not reported.Additionally, a query of the complaint handling database for the reported lot could not be conducted based on the lot number since the lot number was not reported.Based on the information provided, the investigation was unable to determine a conclusive cause for the reported difficult to advance and difficult to remove and product quality problem.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.While advancing and retracting an unspecified device, friction was met with the whisper guide wire.Once removed, the physician noted that the whisper guide wire had a sticky tactile feel to it.Another guide wire was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER MS GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10498216
Report Number2024168-2020-07432
Device Sequence Number11420025
Product Code DQX
UDI-Device Identifier08717648037801
UDI-Public08717648037801
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1005357H
Device Catalogue Number1005357H
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR